# SDR TRAX200701480

- Difficulty date: October 2, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RIGHT WING O/B FLAP ARM AT RIB 13, 1 OMEGA BRACKET BROKEN OFF TO BE FABRICATED.
